# SDR AALA201708239043

- Difficulty date: August 21, 2017
- Submitted: August 27, 2017
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 55,797 hours, 27,590 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ETY2132547
- Condition: Separated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  NR 4 MAIN TIRE TREAD SEPARATED ON LANDING CAUSING DAMAGE TO THE FLAP.  REMOVED AND REPLACED NR 4 MAIN LANDING GEAR WHEEL AND TIRE ASSEMBLY IAW AMM 32-40-01-201.
